MathSciNet Relay Station
MathSciNet bibliographic data
MR1915823 (2003k:16031) 16K20 (05C25 11E57 16W60 20D10)
Rapinchuk, Andrei S.; Segev, Yoav; Seitz, Gary M. Finite quotients of the multiplicative group of a finite dimensional division algebra are solvable. J. Amer. Math. Soc. 15 (2002), no. 4, 929–978 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement